Author Topic: GAD and panic disorder is back, full blown  (Read 1536 times)

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #30 on: April 26, 2019, 01:03:03 pm »
Thanks and keep us updated Nick! A small dose Lexapro is working for me a little but I am still having a rough time so I know how you feel. Can you exercise gently at all. I know exercise can make things worse for some ppl.

I'm going to try som exercise tonight, light weight training to help my atrophied muscles.
I can't do any exercise that increases adrenaline and cortisol too much like running or fast paced walking. That triggers panic instantly and i will be even more anxious for days after.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #31 on: April 26, 2019, 01:07:18 pm »
Hello Nick:

Hope you find some reiief soon. In a way I can relate to your story.  I was bit by a tick years ago, but never developed the bull's eye ring; so I never took antibiotics. However, I was diagnosed with Bipolar which I have managed for years without drugs. Now that I am 15 months off Ativan, I am going through a wave (triggered by family issues)  that is making me rethink taking that old Seroquel again. I was also diagnosed with GAD and I completely understand the torture that it is to have anxiety 24/7. I have a consultation with a naturopath Thursday (with years of experience in mental health) just to see what he has to offer. He has written a book Sleep Better with Natural Remedies which I will get tomorrow from Prime. However, I won't discard going to a psych doc. I applaud your courage to recognize that you need help. I don't think my sleep/anxiety issues now is still benzo withdrawal related; in fact, I believe the withdrawal has debilitated my CNS further that I am having worse bipolar cycling that ever before in my life. I do not want to take benzos again, so I am doing everything I know to deal with it like yoga, meditation, supplements, exercise. I was hoping to get back to work more hours, but I can't at this point. Any major stress triggers my issues. It is maddening! I will pray for us!

Sorry to hear your going through a wave and that the withdrawal has worsened your bipolar disorder.
I hope you can come out of it without the use of seroquel. This world is not designed for us stress sensitive people.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: GAD and panic disorder is back, full blown
« Reply #32 on: June 01, 2019, 08:56:50 pm »
Just checking on you Nick, how are you doing?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.